Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 23 year old. I am having a problem of headache. I can not able to sleep at night. Sir I am also suffering from hypertension and stressed too much while thinking of my future. I used to take disprin too much from two month. Kindly advice me what should I do.

1 Doctor Answered
Headache may be due to hypertension. Try avoiding high salt intake and too much of tea, coffee. Follow good lifestyle in the form of diet and exercise. Check your blood pressure regul; arly. If that doesn't help, then you can start antihypertensive medicine such as beta blockers. It may help. Do not take too much disprin, as it can be dangerous by causing gastric ulcers.
98 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.